MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439678
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): w1tr01 crt-p.Implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead had dislodged.The lv lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported there was phrenic nerve stimulation on the lv lead.
 
Additional Manufacturer Narrative
Correction: the date manufacturer received for regulatory report: 244133706 should have been 2019-05-26.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7518970
Report Number2649622-2018-08273
Device Sequence Number19192187
Product Code OJX
UDI-Device Identifier00613994719096
UDI-Public00613994719096
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2013
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer05/26/2018
06/27/2019
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/14/2019
06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407645 LEAD, 407652 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR